# SDR ASAA2019032128716

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 11,962 hours, 3,949 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FO'S ND HAD VTK AND MAP FLAG WITH SINGLE FMC OPERATION IN SCRATCH PAD THEN RESTORED ITSELF. GROUNDED - YES. ACCOMPLISHED FMC BITE REF FIM 34-61 TASK 801, FMC BITE & OPERATION NORMAL.
